# SDR GTIA2014071801384

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 29,549 hours, 14,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653311
- Part serial: 14134H5440
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 37,000 LEVEL FLIGHT CAPTAIN`S WINDSHIELD OUTER LAYER SHATTERED. ALL OTHER INDICATIONS NORMAL.  NO KNOWN IMPACT.  R & R CAPTAIN'S WINDSHIELD IAW AMM 56-11-11-001-A01 AND AMM 56-11-11-400-001-A01 OPS CHECKED GOOD
